# SDR P2EA99065

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 1 ENGINE LEADING EDGE WORN.  REPAIRED NR 1 ENGINE PYLON LEADING EDGE FAIRING PER COOPESA EO C00-3-54-031-99 DATED 1-23-99, BOEING FAXES COO-SJO-99-0075RR DATED JAN 1-22-99 AND COO-SJO-99-0083RR DATED 1-2-99.  (M)
